Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 394, NWS Norman, OK

June 16, 2012Custer County, Dewey County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 16, 2012, 5:57 PM CDT for Custer County, Dewey County, Oklahoma. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2012, 5:57 PM CDT (22:57 UTC)
Expired
Jun 16, 2012, 6:30 PM CDT
In force
33 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Custer County, OK, Dewey County, OK

The radar

The Vance AFB radar (KVNX), 127 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.0 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2012-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1730 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2012-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1730 J/kg
Mixed-layer CIN
-136 J/kg
Mixed-layer LCL
892 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
9.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

784 
WUUS54 KOUN 162257
SVROUN
OKC039-043-162330-
/O.NEW.KOUN.SV.W.0394.120616T2257Z-120616T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
557 PM CDT SAT JUN 16 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CUSTER COUNTY IN WESTERN OKLAHOMA...
  EXTREME SOUTHEASTERN DEWEY COUNTY IN NORTHWEST OKLAHOMA...

* UNTIL 630 PM CDT

* AT 557 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO 
  TWO INCHES IN DIAMETER AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
  THIS STORM WAS LOCATED NEAR PUTNAM...MOVING WEST AT 10 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  PUTNAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3589 9904 3585 9881 3569 9882 3573 9908
TIME...MOT...LOC 2255Z 91DEG 7KT 3579 9893 

$$

MBS
3 follow-up statements
279 
WWUS54 KOUN 162306
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
606 PM CDT SAT JUN 16 2012

OKC039-043-162330-
/O.CON.KOUN.SV.W.0394.000000T0000Z-120616T2330Z/
CUSTER OK-DEWEY OK-
606 PM CDT SAT JUN 16 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM 
CDT FOR NORTHEASTERN CUSTER AND EXTREME SOUTHEASTERN DEWEY 
COUNTIES...

AT 606 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND 
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR 
CUSTER CITY...MOVING SOUTHEAST AT 10 MPH. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF 
NORTHEASTERN CUSTER AND EXTREME SOUTHEASTERN DEWEY 
COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3587 9894 3581 9881 3573 9881 3569 9883
      3571 9894 3571 9896
TIME...MOT...LOC 2302Z 316DEG 7KT 3575 9890 

$$

MBS
634 
WWUS54 KOUN 162317
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
617 PM CDT SAT JUN 16 2012

OKC043-162340-
/O.CAN.KOUN.SV.W.0394.000000T0000Z-120616T2330Z/
DEWEY OK-
617 PM CDT SAT JUN 16 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN DEWEY 
COUNTY IS CANCELLED...

THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED SOUTH
OF DEWEY COUNTY. THE WARNING HAS BEEN CANCELLED. 

LAT...LON 3581 9890 3579 9882 3573 9881 3569 9883
      3571 9896
TIME...MOT...LOC 2316Z 91DEG 7KT 3575 10236 

$$

OKC039-162330-
/O.CON.KOUN.SV.W.0394.000000T0000Z-120616T2330Z/
CUSTER OK-
617 PM CDT SAT JUN 16 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM 
CDT FOR NORTHEASTERN CUSTER COUNTY...

AT 616 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND 
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR 
CHANNING...NEARLY STATIONARY. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF 
NORTHEASTERN CUSTER COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3581 9890 3579 9882 3573 9881 3569 9883
      3571 9896
TIME...MOT...LOC 2311Z 91DEG 7KT 3575 10236 

$$

MBS
728 
WWUS54 KOUN 162324
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
624 PM CDT SAT JUN 16 2012

OKC039-162340-
/O.EXP.KOUN.SV.W.0394.000000T0000Z-120616T2330Z/
CUSTER OK-
624 PM CDT SAT JUN 16 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CUSTER COUNTY 
WILL EXPIRE AT 630 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAD WEAKENED...AND WAS NO 
LONGER SEVERE. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. 

LAT...LON 3581 9890 3579 9882 3573 9881 3569 9883
      3571 9896
TIME...MOT...LOC 2324Z 91DEG 7KT 3575 10236 

$$

MBS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 1:19 PM CDT, 4 hours 38 minutes earlier.

Area forecast discussion, Jun 16, 1:19 PM CDT, 4 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
119 PM CDT SAT JUN 16 2012

.DISCUSSION...
THUNDERSTORMS ARE EXPECTED LATER TODAY IN THE NORTHERN HALF OF
OKLAHOMA WHERE CAPE IS LARGE AND INHIBITION IS SMALL IN THE
PROXIMITY OF THE OUTFLOW ZONE. HIGHEST POPS ARE ALONG THE KANSAS
BORDER. THUNDERSTORMS WOULD MOVE VERY SLOWLY TO THE SOUTH OR
SOUTHEAST POSSIBLY CREATING SOME SMALL-SCALE FLOODING SITUATIONS
THIS EVENING. OVERNIGHT A COMPLEX OF THUNDERSTORMS MAY AGAIN
AFFECT NORTHERN OKLAHOMA. AFTER SUNDAY MORNING HOT AND HUMID AND
RAINLESS CONDITIONS ARE EXPECTED THE FIRST HALF OF NEXT WEEK. BY
THURSDAY A FRONT IS FORECAST TO SLOW ITS SOUTHWARD MOTION OVER
KANSAS. THIS WOULD GIVE NORTHERN OKLAHOMA CHANCES FOR RAIN
THURSDAY AND FRIDAY, BUT THE INCREASE OF THE UPPER RIDGE MAY KEEP
ANY CHANCE FOR RAIN AWAY FROM THE SOUTHERN THIRD OF OKLAHOMA. THE
HEAT AND HUMIDITY PERSIST BEYOND THIS TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  92  72  91  71 /  30  30  20  10
HOBART OK         96  70  94  70 /  30  20  10  10
WICHITA FALLS TX  95  72  94  72 /  20  10  10  10
GAGE OK           95  65  98  70 /  50  50  10  10
PONCA CITY OK     89  67  88  72 /  50  60  30  10
DURANT OK         91  71  90  71 /  30  10  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

84/09
Hazardous weather outlook, Jun 16, 11:50 AM CDT, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1150 AM CDT SAT JUN 16 2012

OKZ004>048-050>052-TXZ083>090-171100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1150 AM CDT SAT JUN 16 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS MUCH OF OKLAHOMA.

LOCATION...
THE SLIGHT RISK AREA IS NORTHWEST OF A LINE EXTENDING FROM HOLLIS...
TO ANADARKO...TO NORMAN AND SHAWNEE.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 4 PM TO
2 AM.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM THIS
AFTERNOON UNTIL EARLY SUNDAY MORNING.

DISCUSSION...
A WELL DEFINED OUTFLOW BOUNDARY FROM MORNING STORMS WILL SLOWLY LIFT
NORTH OF THE AREA THROUGH THE AFTERNOON. IN ITS WAKE...A VERY WARM MOIST
AND UNSTABLE AIRMASS WILL DEVELOP WITHIN A WEAKLY CAPPED ENVIRONMENT.
STORMS WILL LIKELY DEVELOP DURING THE MID TO LATE AFTERNOON HOURS. THE
STRONGEST STORMS WILL BE CAPABLE OF PRODUCING UP TO GOLF BALL SIZED HAIL
AND DAMAGING WINDS OF UP TO 70 MPH. VERY HEAVY RAINFALL MAY ALSO LEAD
TO LOCALIZED FLOODING AS STORMS WILL LIKELY MOVE SLOWLY. INITIAL STORMS
WILL LIKELY GROW INTO ONE OR TWO CLUSTERS THROUGH THE EVENING AND OVERNIGHT
WITH A CONTINUED THREAT OF DAMAGING WINDS AND PERHAPS MARGINALLY SEVERE
HAIL.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY JUN 17.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS MAY LINGER ACROSS PARTS OF NORTHERN OKLAHOMA INTO
SUNDAY MORNING WITH GUSTY WINDS AND HEAVY RAINFALL. THE NEXT
CHANCE OF STORMS WILL ARRIVE THURSDAY AND FRIDAY AS A COLD
FRONT APPROACHES THE REGION.

OTHER HAZARDOUS WEATHER...
NONE.

AUSTIN

In the hours before

Special weather statement, Jun 16, 4:43 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
443 PM CDT SAT JUN 16 2012

OKZ023-035-038-162230-
KIOWA OK-CADDO OK-COMANCHE OK-
443 PM CDT SAT JUN 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL KIOWA...
SOUTHWESTERN CADDO AND NORTHWESTERN COMANCHE COUNTIES UNTIL 530 PM
CDT...

AT 443 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MEERS...
MOVING SOUTHWEST AT 5 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
APACHE AND BOONE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3508 9836 3486 9835 3472 9878 3496 9885
TIME...MOT...LOC 2136Z 61DEG 5KT 3487 9861

MBS
Special weather statement, Jun 16, 5:04 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
504 PM CDT SAT JUN 16 2012

TXZ084-087-088-162300-
BAYLOR TX-FOARD TX-KNOX TX-
504 PM CDT SAT JUN 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR BAYLOR...SOUTHEASTERN FOARD
AND SOUTHEASTERN KNOX COUNTIES UNTIL 600 PM CDT...

AT 504 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR RED
SPRINGS...MOVING NORTHEAST AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
SEYMOUR...MUNDAY...GOREE...RHINELAND...VERA...BOMARTON...LAKE KEMP...
MABELLE AND RED SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

IF ON OR NEAR LAKE KEMP...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER... YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 3340 9973 3382 9954 3383 9901 3340 9919
TIME...MOT...LOC 2155Z 210DEG 12KT 3362 9936

MBS
Special weather statement, Jun 16, 5:25 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
525 PM CDT SAT JUN 16 2012

OKZ016-022-023-162315-
CUSTER OK-CADDO OK-WASHITA OK-
525 PM CDT SAT JUN 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CUSTER...
NORTHWESTERN CADDO AND NORTHEASTERN WASHITA COUNTIES UNTIL
615 PM CDT...

AT 525 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR COLONY...
MOVING NORTH AT 10 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
CORN AND COLONY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3550 9889 3552 9851 3532 9852 3527 9879
TIME...MOT...LOC 2218Z 163DEG 8KT 3535 9865

MBS
Special weather statement, Jun 16, 5:34 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
534 PM CDT SAT JUN 16 2012

OKZ038-162300-
COMANCHE OK-
534 PM CDT SAT JUN 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COMANCHE COUNTY UNTIL
600 PM CDT...

AT 531 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CACHE...
MOVING SOUTHEAST AT 10 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
LAWTON...CACHE...MEDICINE PARK AND FORT SILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3444 9854 3463 9867 3475 9856 3465 9821
TIME...MOT...LOC 2231Z 311DEG 11KT 3464 9857

MBS
Special weather statement, Jun 16, 5:37 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
537 PM CDT SAT JUN 16 2012

OKZ017-023-162300-
BLAINE OK-CADDO OK-
537 PM CDT SAT JUN 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BLAINE AND
NORTHWESTERN CADDO COUNTIES UNTIL 600 PM CDT...

AT 537 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HYDRO...
MOVING WEST AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
HYDRO AND INTERSTATE 40

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3562 9837 3548 9840 3548 9861 3565 9862
TIME...MOT...LOC 2231Z 100DEG 11KT 3555 9848

MBS
Special weather statement, Jun 16, 5:49 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
549 PM CDT SAT JUN 16 2012

OKZ015-016-162315-
CUSTER OK-DEWEY OK-
549 PM CDT SAT JUN 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CUSTER AND
SOUTHEASTERN DEWEY COUNTIES UNTIL 615 PM CDT...

AT 549 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES WEST OF
THOMAS...MOVING SOUTHWEST AT 5 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
THOMAS AND PUTNAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3588 9891 3580 9867 3563 9879 3572 9903
      3582 9912
TIME...MOT...LOC 2246Z 47DEG 3KT 3577 9887

MBS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 1:35 AM CDTSpecial Weather StatementOUNGreer, Harmon25 min
Jun 16, 2:21 AM CDTSpecial Weather StatementOUNEllis24 min
Jun 16, 4:18 AM CDTSpecial Weather StatementOUNHarper42 min
Jun 16, 5:04 AM CDTSpecial Weather StatementOUNAlfalfa, Woods41 min
Jun 16, 5:45 AM CDTSpecial Weather StatementOUNAlfalfa, Grant45 min
Jun 16, 6:41 AM CDTSpecial Weather StatementOUNGrant, Kay34 min
Jun 16, 7:14 AM CDTSpecial Weather StatementOUNGarfield, Grant, Kay31 min
Jun 16, 7:39 AM CDTSpecial Weather StatementOUNGarfield, Kay, Noble36 min
Jun 16, 7:55 AM CDTSpecial Weather StatementOUNAtoka35 min
Jun 16, 8:29 AM CDTSpecial Weather StatementOUNAtoka31 min
Jun 16, 9:13 AM CDTSpecial Weather StatementOUNAtoka32 min
Jun 16, 9:18 AM CDTAreal Flood AdvisoryOUNAtoka2 hr
Jun 16, 12:37 PM CDTSpecial Weather StatementOUNLove23 min
Jun 16, 3:58 PM CDTSpecial Weather StatementOUNTillman47 min
Jun 16, 4:00 PM CDTSpecial Weather StatementOUNComanche60 min
Jun 16, 4:30 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman30 min
Jun 16, 4:43 PM CDTSpecial Weather StatementOUNComanche47 min
Jun 16, 4:55 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa35 min
Jun 16, 5:25 PM CDTSpecial Weather StatementOUNWashita50 min
Jun 16, 5:32 PM CDTSevere Thunderstorm WarningOUNCaddo, Washita27 min
Jun 16, 5:34 PM CDTSpecial Weather StatementOUNComanche26 min
Jun 16, 5:37 PM CDTSpecial Weather StatementOUNBlaine23 min
Jun 16, 5:49 PM CDTSpecial Weather StatementOUNCuster26 min
Jun 16, 6:03 PM CDTSpecial Weather StatementOUNBlaine42 min
Jun 16, 6:31 PM CDTSpecial Weather StatementOUNBlaine29 min
Jun 16, 6:50 PM CDTSpecial Weather StatementOUNCuster40 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.